# SDR USAAF98081

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- System (JASC): 2761 · Drag Control Actuator
- Part: Sensor
- Part number: D43812419
- Condition: Failed
- Location: Drag Control
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2162 - 'LIFTDUMP UNSAFE' MESSAGE ILLUMINATED ON CLIMB-OUT FROM BOS.  THE FLIGHT CONTROLS FELT HEAVY AND ASYMMETRIC.  THE FLIGHT RETURNED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 AND 3 INLOCK SENSORS AND RIGGED AS NECESSARY.  (M)
